MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, FRENCH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, FRENCH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-62
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Testing of actual/suspected device: (10/213) a getinge field service engineer (fse) was dispatched to evaluate this unit and replaced the vent valve.Unit passed all functional and safety test per factory specifications.The iabp was released to the customer and cleared for clinical service.The name of the initial reporter has been abbreviated due to field character limit; the full name should read: (b)(6).
 
Event or Problem Description
It was reported that during use on a patient, the cs300 intra-aortic balloon pump (iabp) shutdown.There was no harm or injury to the patient and no adverse event was reported.
 
Additional Manufacturer Narrative
Updated fields: b4, b6, b7, g4, g7, g8, h2, h6 (type of investigation, investigation findings, investigation conclusions), h10, h11.Corrected field: g1 (contact person ¿ mfg site), h4.
 
Event or Problem Description
N/a.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, FRENCH, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key12092776
Report Number2249723-2021-01386
Device Sequence Number4752243
Product Code DSP
UDI-Device Identifier10607567108292
UDI-Public10607567108292
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-62
Device Catalogue Number0998-00-3023-62
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2021
Supplement Date Received by Manufacturer07/12/2022
Initial Report FDA Received Date06/30/2021
Supplement Report FDA Received Date07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2010
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.; UNKNOWN.
Patient SexPrefer Not To Disclose